# SDR ANCF200800005

- Difficulty date: January 3, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N522NA
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 38,745 hours, 17,022 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, 8 MINUTES AFTER TAKEOFF, AT 20.500 FEET, EICAS MESSAGE "LEFT ENGINE OVERHEAT" IS SHOWED.  CHECK LIST WAS PERFORMED.  VISUAL INSPECTION AND CHECK OF CONDITION OF ALL PNEUMATIC DUCTS, VALVES AND ALSO LINES.  BITE PROCEDURE WAS ACCOMPLISHED IN ACCORDANCE WITH FIM 26-11-00 PAGE 106-108.  TEST WAS PERFORMED WITH ENGINE RUN UP WITH TAKEOFF POWER SET, NO EICAS MESSAGE WAS PRESENTED.  AIRCRAFT IS OK.
